# SDR NWAA092403138

- Difficulty date: July 3, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 20,882 hours, 10,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTING EPSU 12WL FOUND BAD.  "EPSU INT LOAD EMER R".  REPLACED EPSU 12WL.
